# SDR CALA9801581

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5754 · Leading Edge Devices
- Part: Track Guide
- Condition: Gouged
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE OUTBOARD TRACK GUIDE FOR NR 3 SLAT INBOARD TRACK GOUGED.  THE TRACK GUIDE WAS REMOVED AND A NEW GUIDE WAS INSTALLED IAW SRM 51-30-2.
